# SDR CA070711001

- Difficulty date: June 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,482 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 2,590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ONE TUBE CRACKED NEAR RT REAR ENGINE LOAD MOUNT.  NEW MOUNT INSTALLED. (TC NR 20070711001)
